# SDR DXTA2013101105536

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 9,916 hours, 7,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  THREE GREEN LANDING GEAR LIGHTS ALONG WITH THE RED UNLOCK LIGHT.  PUT THE GEAR HANDLE BACK DOWN AND HAD THREE GREEN AND NO RED.  NOTICED AFTER LEVELING OFF THE GEAR CONTROL CIRCUIT BREAKER OUT.  LEFT IT OUT AND MADE A NORMAL LANDING.  JACKED ACFT, APPLIED POWER AND RESET THE GEAR CONTROL CIRCUIT BREAKER.  BREAKER REMAINED ENGAGED.  RAISED GEAR HANDLE, BREAKER REMAINED ENGAGED.  APPLIED HYD POWER AND CYCLED THE GEAR 10 TIMES, NO PROBLEMS NOTED, COULD NOT DUPLICATE THE SQUAWK.  CHANGED THE LANDING GEAR PCB AS PRECAUTION. CYCLED GEAR, NO PROBLEMS NOTED, VISUALLY INSPECTED ALL ACCESSIBLE WIRING IN THE WHEEL WELLS, NO PROBLEMS FOUND. ALL WORK ACCOMPLISHED IAW MM 24-51-01.
